# SDR ABXA040086

- Difficulty date: February 23, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 69,561 hours, 17,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 112T700610
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 2 ENGINE PYLON OUTBOARD SIDE LOAD FITTING PER AD 2001-08-23 AND SB 767-547A0070, HFEC INSPECTION REVEALED CRACK IN UPPER INBOARD RADIUS.  INTERIM REPAIR ON REA B657-49099MR.
